# SDR WWMA9700133

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297AE
- Make and model: Saab 340B
- Aircraft serial: 340B297
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 192412A
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE SEAT 14A IS INOP.  REPLACED FUSE 82LN.
